Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 16, NWS New Orleans, LA

April 13, 2019Pike County, Walthall County, Mississippi

NWS New Orleans, LA issued this tornado warning at Apr 13, 2019, 8:08 PM CDT for Pike County, Walthall County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 8:08 PM CDT (01:08 UTC)
Expired
Apr 13, 2019, 8:45 PM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pike County, MS, Walthall County, MS

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:12 PM CDTTORNADO 28 W Tylertown, MSDAMAGE PATH ABOUT 150 YARDS WIDE, ABOUT 4.4 MILES LONG. TORNADO BEGAN IN FAR EASTERN PIKE COUNTY ALONG SILVER DRIVE. TORNADO CONTINUED NORTHEAST CROSSING NEW RIVER ROAD WHERE MOST SUBSTANTIAL TREE DAMAGE WAS OBSERVED. TORNADO WEAKENED CROSSING STATE HIGHWAY 48

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:20 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted.

370 
WFUS54 KLIX 140108
TORLIX
MSC113-147-140145-
/O.NEW.KLIX.TO.W.0016.190414T0108Z-190414T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
808 PM CDT Sat Apr 13 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Walthall County in southern Mississippi...
  Southeastern Pike County in southern Mississippi...

* Until 845 PM CDT.
    
* At 808 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles north of Mount Herman, or 14 miles southeast of
  Mccomb, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Tylertown around 820 PM CDT.
  Salem around 825 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3133 9008 3133 9004 3118 9003 3117 9000
      3114 9000 3113 8998 3100 9022 3100 9035
      3110 9044 3135 9011
TIME...MOT...LOC 0108Z 233DEG 44KT 3108 9031 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
3 follow-up statements
502 
WWUS54 KLIX 140119
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
819 PM CDT Sat Apr 13 2019

MSC113-140128-
/O.CAN.KLIX.TO.W.0016.000000T0000Z-190414T0145Z/
Pike MS-
819 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR SOUTHEASTERN PIKE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southern
Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3118 9003
      3117 9000 3114 9000 3104 9026 3124 9026
      3135 9011
TIME...MOT...LOC 0118Z 233DEG 44KT 3116 9018 

$$

MSC147-140145-
/O.CON.KLIX.TO.W.0016.000000T0000Z-190414T0145Z/
Walthall MS-
819 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
WALTHALL COUNTY...
    
At 818 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tylertown, or 11 miles west of Kokomo, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Salem around 825 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3133 9008 3133 9004 3124 9004 3118 9003
      3117 9000 3114 9000 3104 9026 3124 9026
      3135 9011
TIME...MOT...LOC 0118Z 233DEG 44KT 3116 9018 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
025 
WWUS54 KLIX 140132
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
832 PM CDT Sat Apr 13 2019

MSC147-140145-
/O.CON.KLIX.TO.W.0016.000000T0000Z-190414T0145Z/
Walthall MS-
832 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL WALTHALL COUNTY...
    
At 832 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holly Springs, or near Kokomo, moving northeast at
50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Walthall County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3133 9008 3133 9004 3124 9004 3120 9003
      3117 9012 3130 9017 3135 9011
TIME...MOT...LOC 0132Z 233DEG 44KT 3127 9001 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
016 
WWUS54 KLIX 140136
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
836 PM CDT Sat Apr 13 2019

MSC147-140146-
/O.EXP.KLIX.TO.W.0016.000000T0000Z-190414T0145Z/
Walthall MS-
836 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR NORTH CENTRAL WALTHALL COUNTY WILL EXPIRE
AT 845 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3133 9008 3133 9004 3124 9004 3120 9003
      3117 9012 3130 9017 3135 9011
TIME...MOT...LOC 0136Z 233DEG 44KT 3129 8998 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:11 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Apr 13, 4:11 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
411 PM CDT Sat Apr 13 2019

.DISCUSSION...
Basically two systems to deal with in this forecast package. First
is responsible for the severe weather threat late this afternoon
through tonight. Second will bring another chance of severe
weather midweek.

Starting with today... Storms have been a little slower to move
east than originally thought. While there have been some scattered
showers across the northern zones today, there has been very
little lightning at all in our entire forecast area thus far. Main
action is still off to the west and north of the local area. That
won't be the case forever though. The surface low should start
moving more quickly toward the northeast in the next few hours. In
turn, this will force the convective focus farther east as well.

Still looking like a significant threat of severe weather, with
impressive shear and instability values as the main focus moves
eastward through tonight. Original thinking was that a squall
line would solidify and progress through the area, but all day the
CAM runs have struggled to solidify a QLCS. This could be both
good and bad. The good news is that broken lines tend not to
produce as widespread damage as solid lines with bows. The bad
news is that individual cells are more conducive for tornadic
development. And in fact, the HRRR has been hinting at a broken
line of cyclic rotating storms as the system moves across the
area, with the more impressive storms being across the northern
half of the area. This lines up well with the SPC outlook for
potentially significant tornadoes which runs along/north of a line
from Lafayette to Hammond to Hattiesburg. Timing is tough to nail
down, but expect the main threat timing to begin around 6pm or
7pm for our far west/northwest zones. It will progress eastward
through the evening and overnight, and the threat should be over
before daybreak across our far eastern zones on the MS Coast.

Also of note is the strong winds that we have been experiencing
well ahead of these storms. A tight pressure gradient has led to
widespread sustained winds of 20 to 25 mph with frequent gusts in
the 30 to 35 mph range. Several sites have also been reporting
occasional gusts near or just over 40 mph. Wind will continue
howling until the cold front gets closer and the pressure gradient
relaxes a bit, likely around midnight.

The trailing cold front will usher in much cooler weather for
tomorrow with highs generally only reaching the upper 60s to lower
70s most places. Strong cold air advection will also lead to a
second round of strong winds, and another wind advisory may be
needed mainly on the south shore of Lake Pontchartrain. Winds will
begin to drop off tomorrow night as the high becomes centered
closer to the area. Lows should drop into the mid to upper 40s
north and in the lower 50s south, which is around 10 degrees lower
than normal for this time of year.

The high shifts eastward by Monday night, with winds turning
onshore again and beginning the return flow process as another low
pressure system takes shape over the plains states. This system
looks to bring another threat of severe weather to the area
sometime from late Wednesday through Thursday. SPC has currently
outlooked the area for Thursday, which is unusual given the 6
day lead time. CIPS analogs also continue to hint at potential for
severe weather during this time frame. Given the lead time,
there's not a lot of detail to be gleaned at this time, but it's
certainly something to monitor as we move into next week.

&&

.AVIATION...
Main concern is severe weather impacting terminals
through the evening and overnight hours. Broken line of storms
should begin to approach BTR and MCB between 01-03z and then work
east approaching ASd and MSY/NEW around 03-06z and then coastal MS
GPT/PQL around 05-10z. These storms could be severe with damaging
winds and even tornadoes possible. Have indicated winds of 30-35kts
with gusts of 45-50kts. LLWS may become an issue this evening as the
wind right at the sfc begin to back off a tad but just off the deck
remain around 40-50kts.

&&

.MARINE...
Strong onshore flow will continue to ramp up throughout the
afternoon and evening with small craft advisories in affect for
all marine zones from Saturday morning through 12Z Sunday. A front
will pass through the waters toward daybreak, and in the wake of
the front, expect strong cold air advection to strengthen the
winds even further. Have issued a Gale Watch for all of the open
waters in effect from 12z Sunday through 00z Monday, and have
extended the small craft advisory for the lakes and sounds for the
same time frame. Winds will begin to relax late Sunday night as
surface high builds in overhead. A light return flow will take
hold by Tuesday and continue through Thursday. Another strong
system expected Thursday evening with northwest winds expected
Friday and into the weekend behind the system.

&&

.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Moderate risk of severe weather through tonight
            Wind Advisory through midnight
            River flood warnings

Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue =  Long-fused watch, warning, or advisory in effect or high
        visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or advisory
         issuances; radar support for slight risk severe or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red =   Full engagement for Moderate to high risk of severe and/or excessive
        rainfall, or direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  55  63  43  75 /  80  10   0   0
BTR  55  65  45  75 /  60  10   0   0
ASD  60  69  45  74 /  80  10   0   0
MSY  60  69  52  74 /  80  10   0   0
GPT  63  70  48  72 /  70  10   0   0
PQL  65  74  45  75 /  70  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until midnight CDT tonight for LAZ034>037-039-040-
     046>050-056>072.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Wind Advisory until midnight CDT tonight for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 1 AM CDT Sunday for MSZ080.

GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&

Aviation...CAB
Rest of Discussion...95/DM
Hazardous weather outlook, Apr 13, 7:52 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
752 PM CDT Sat Apr 13 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-141300-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
752 PM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

A strong spring storm system will bring a heightened threat of
severe weather across the area through much of the overnight. The
greatest threat will generally be across areas along and
northwest of a line from Morgan City to New Orleans to Picayune.
Scattered to broken lines and bands of thunderstorms are expected
to progress eastward through the evening and overnight hours.
This broken line could contain multiple Supercells capable of
producing long tracked, strong tornadoes. Outside of that all
modes of severe weather will be possible with damaging winds and
tornadoes being the main hazards with a lesser threat of large
hail. Be sure to monitor the forecast for any updates and changes
regarding this threat.

Additionally, strong winds of 20 to 30 mph with gusts around 40
mph are expected outside thunderstorms through this evening.
These winds could down small tree limbs leading to isolated power
outages, and also make driving difficult mainly on open and
elevated roadways. A wind advisory remains in effect across all
of southeast Louisiana and southern Mississippi for through this
evening.

A small craft advisory is in effect through tonight for moderate
to strong winds and rough seas across the coastal waters.

A coastal flood advisory is in effect for minor coastal flooding
during the high tide cycle early this evening for low lying areas
along the coast of Hancock County.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Gale Watch is in effect from Sunday morning through Sunday
evening for hazardous conditions in marine areas behind a cold
front.

Another strong system may affect the area once again by the
middle of next week and bring the potential for strong to severe
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of severe weather or flash flooding on
Saturday to the National Weather Service or local law enforcement.

TD

In the hours before

Local storm report, Apr 13, 5:16 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
516 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     NON-TSTM WND DMG 10 NE BATON ROUGE       30.55N 91.01W
04/13/2019                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            POWER LINES DOWN ALONG HOOPER ROAD IN CENTRAL

&&

CBANNAN
Local storm report, Apr 13, 5:58 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
558 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     NON-TSTM WND DMG 5 ESE BAKER             30.56N 91.08W
04/13/2019                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            TREE ON HOUSE ON PARTRIDGEWOOD DRIVE.

&&

CBANNAN
Special weather statement, Apr 13, 6:00 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service New Orleans LA
600 PM CDT Sat Apr 13 2019

LAZ036-037-046>050-056-057-071-140000-
Iberville-Livingston-Ascension-St. Helena-Northern Tangipahoa-East
Feliciana-Assumption-West Baton Rouge-St. James-East Baton Rouge-
600 PM CDT Sat Apr 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASCENSION...
NORTHWESTERN ST. JAMES...SOUTHEASTERN WEST BATON ROUGE...ST.
HELENA...NORTHWESTERN LIVINGSTON...EASTERN EAST FELICIANA...
SOUTHEASTERN IBERVILLE...NORTHWESTERN TANGIPAHOA...EAST BATON ROUGE
AND ASSUMPTION PARISHES...

At 557 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Felps to 7 miles northwest of Pierre
Part. Movement was northeast at 30 mph.

Winds in excess of 40 mph or greater and pea size hail are possible
with these storms.

In addition, strong surface wind gusts up to 30 to 40 mph can be
possible well out ahead of any storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Gonzales,
Donaldsonville, Plaquemine, Port Allen, Clinton, Greensburg,
Napoleonville, Oak Hills Place, St. Gabriel, Walker, Brusly,
Kentwood, White Castle, Livingston, Sorrento and French Settlement.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3100 9051 2982 9101 2980 9110 2984 9113
      2986 9120 2990 9121 2995 9125 2997 9126
      3004 9122 3003 9124 3006 9127 3006 9137
      3009 9137 3098 9097 3100 9094
TIME...MOT...LOC 2257Z 232DEG 27KT 3097 9088 3002 9130

KLG
Special weather statement, Apr 13, 7:01 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
701 PM CDT Sat Apr 13 2019

LAZ037-039-071-MSZ069>071-140045-
Washington-St. Helena-Northern Tangipahoa-Pike-Walthall-Amite-
701 PM CDT Sat Apr 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ST. HELENA...
NORTHERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...WESTERN
WALTHALL...PIKE AND SOUTHEASTERN AMITE COUNTIES...

At 700 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Gillsberg to Greensburg. Movement was
northeast at 45 mph.

Winds in excess of 40 to 45 mph and pea size hail are possible with
these storms.

In addition, strong gusty winds in excess of 30 to 35 mph are
possible well ahead of these storms.

Locations impacted include...
Mccomb, Greensburg, Magnolia, Kentwood, Summit, Roseland, Osyka,
Gillsberg, Easleyville, Mount Herman, Tangipahoa and Mccomb Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3088 9024 3068 9076 3125 9072 3135 9049
      3135 9021 3100 9023
TIME...MOT...LOC 0000Z 220DEG 39KT 3104 9067 3085 9069

KLG
Special weather statement, Apr 13, 7:45 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
745 PM CDT Sat Apr 13 2019

LAZ037-039-071-MSZ069>071-140130-
Washington-St. Helena-Northern Tangipahoa-Pike-Walthall-Amite-
745 PM CDT Sat Apr 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ST. HELENA...
NORTHERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...
NORTHWESTERN WALTHALL...PIKE AND SOUTHEASTERN AMITE COUNTIES...

At 744 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Gillsberg to near
Greensburg. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

In addition, strong surface wind gusts up to 30 to 40 mph can be
possible well out ahead of any storms.

Locations impacted include...
Mccomb, Amite, Amite City, Magnolia, Kentwood, Summit, Roseland,
Osyka, Montpelier, Mount Herman, Wilmer, Tangipahoa and Mccomb
Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3080 9027 3065 9064 3065 9066 3126 9063
      3135 9038 3135 9025
TIME...MOT...LOC 0044Z 218DEG 36KT 3112 9060 3083 9061

KLG
Local storm report, Apr 13, 7:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     METAIRIE                30.00N 90.18W
04/13/2019                   JEFFERSON          LA   BROADCAST MEDIA

            TREE BLOW DOWN IN METAIRIE

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:01 PM CDTSpecial Weather StatementLIXPike44 min
Apr 13, 7:45 PM CDTSpecial Weather StatementLIXPike45 min
Apr 13, 7:52 PM CDTSevere Thunderstorm WarningLIXPike, Walthall23 min
Apr 13, 9:40 PM CDTSpecial Weather StatementLIXWilkinson35 min
Apr 13, 9:44 PM CDTSevere Thunderstorm WarningLIXWilkinson31 min
Apr 13, 11:03 PM CDTSpecial Weather StatementLIXHancock57 min
Apr 14, 12:00 AM CDTSpecial Weather StatementLIXHarrison60 min
Apr 14, 1:11 AM CDTSpecial Weather StatementLIXJackson64 min
Apr 14, 2:19 AM CDTSpecial Weather StatementLIXJackson26 min
Apr 14, 2:23 AM CDTSpecial Weather StatementLIXJackson37 min
Apr 14, 2:39 AM CDTTornado WarningLIXJackson21 min
Apr 14, 2:45 AM CDTSpecial Weather StatementLIXHancock, Harrison45 min
Apr 14, 3:00 AM CDTTornado WarningLIXJackson15 min
Apr 14, 3:08 AM CDTSpecial Weather StatementLIXJackson37 min
Apr 14, 3:37 AM CDTSpecial Weather StatementLIXHarrison, Jackson53 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.